# SDR 0400916303

- Difficulty date: May 11, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 63,842 hours, 8,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN FUSELAGE SKIN BETWEEN BS 2638 & BS 2658 WL 310.  REPAIRED PER EA 63-194964.
